# SDR ASAA2015052711885

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 22,916 hours, 7,431 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Part number: 69203213
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  FOUND CENTERING GUIDE ARM ASSY ROD END BEARING IPS 52-41-11-07, ITEM 125 WORN.  FOUND R-1 DOOR GUIDE ARM AND HORIZONTAL ROD OUT OF ADJUSTMENT. GUIDE ARM ROD END LOOSE. ADJUSTED R1 DOOR GUIDE ARM AND HORIZONTAL ROD, INSTALLED NEW ROD END, REF AMM 52-41-00-820-801 STEPS G. 3.(B)(C) AND I AND O. REMOVED GUIDE ARM ROD END AND INSTALLED NEW ROD END.  REF AMM 52-41-21-000-801, STEP 2.E.3 AND AMM 52-44-21-400-801, STEP 3.E.2.  REMOVED CENTERING GUIDE ROLLER AND FITTING. INSTALLED NEW ROLLER, FITTING AND TRACK, REF AMM 52-41-00-820-801, STEP 2.R.  REMOVED R1 DOOR SLIDE AND LINER FOR DOOR RIG REF AMM 52-41-31-000-802.  REINSTALLED R1 DOOR LINER AND SLIDE ASSY REF AMM 52-41-31-400-802. ACCOMPLISHED R1 DOOR TEST, TESTED GOOD. REF. AMM 52-41-00-700-801.
